# SDR DHL2003804005

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 12 SMOKE DETECTOR INOPERATIVE, WON'T TEST UPPER CARGO.  DMI 13326 ASSIGNED CVG MAINTENANCE CONTROL PER MEL 26-6-1.  PLACARD INSTALLED.  RELAMPED NR 12 SMOKE DETECTOR BEACON IAW 26-10-5.  OPS CHECKED NORMAL.  THIS CLEARS DMI 13326.  PLACARD REMOVED.
